Artigo
Stability of neutral functional differential equations in terms of measures
Fecha
1999-06-01Registro en:
Dynamics of Continuous Discrete and Impulsive Systems. Waterloo: Watam Press, v. 6, n. 2, p. 279-287, 1999.
1201-3390
WOS:000080268100008
Autor
Universidade de São Paulo (USP)
Universidade Estadual Paulista (Unesp)
Resumen
In this paper we investigate the relationships between different concepts of stability in measure for the solutions of an autonomous or periodic neutral functional differential equation.